# SDR UALA2012051602776

- Difficulty date: May 12, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 46,879 hours, 19,003 cycles
- Engine: Iae V2527A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTS NR 1 ENGINE LEAKING FLUID WHEN RUNNING.  REPLACED O-RINGS AT IDG OIL TO FUEL COOLER PER AMM 24 21 42.
